Benadryl Extra-Strength Itch Stopping Gel provides fast & cooling relief from pain and itching. Made with 2% diphenhydramine HCI topical analgesic, this anti-itch and pain relief gel blocks the histamine...
Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains...
Benadryl Extra-Strength Itch Stopping Anti-Itch Cream provides relief from minor pain and skin itching. Made with 2% diphenhydramine hydrochloride, a topical analgesic pain reliever, and 0.1% zinc acetate skin protectant,...
Children's Benadryl Allergy Chewables provide temporary relief from allergy symptoms for your child, such as runny nose, sneezing, itching of nose and throat, and itchy, watery eyes. This kids' allergy...
Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains...
Give your child effective relief from common allergy symptoms with Children's Benadryl Dye-Free Allergy Liquid Medicine. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI (5 mL), this liquid allergy medicine...
Product Description Benadryl Dye-Free Liqui-Gels Antihistamine Allergy Medicine temporarily relieve the symptoms associated with hay fever or other upper respiratory allergies as well as the common cold. Each of these...